zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Random attractors. (English) Zbl 0884.58064

Every scientist interested in the behavior of dynamical systems knows that this is one of the most important subjects of mathematical physics. It is also well-known that good results can be obtained by studying the global attractor of such a deterministic dynamical system.

Even though there are a lot of papers devoted to this subject, the authors successfully succeed to offer an accurate and clear treatment of this problem. Their paper contains several graduated sections. The first of them, after an introduction, presents the authors’ notion of an attractor in the case of a nonautonomous deterministic system. Based on this notion, the authors introduce the preliminary assumptions regarding stochastic dynamical systems and they develop the main result of the paper in the second part. The last of the sections is devoted to three applications: the Navier-Stokes equations perturbed by an additive noise, the white noise-driven Burgers equation and the random attractor for a nonlinear random wave equation.

Reviewer: I.Grosu (Iaşi)

MSC:
37C70Attractors and repellers, topological structure
References:
[1]A. Bensoussan and R. Temam, Equations stochastiques du type Navier-Stokes.J. Funct. Anal. 13, 195–222, 1973. · Zbl 0265.60094 · doi:10.1016/0022-1236(73)90045-1
[2]Z. Brzezniak, M. Capinski, and F. Flandoli, Pathwise global attractors for stationary random dynamical systems.Prob. Th. Rel. Fields 95, 87–102, 1993. · Zbl 0791.58056 · doi:10.1007/BF01197339
[3]R. Carmona and D. Nualart, Random non-linear wave equations: Smoothness of the solutions.Prob. Th. Rel. Fields 79, 469–508, 1988. · Zbl 0635.60073 · doi:10.1007/BF00318783
[4]C. Castaing and M. Valadier,Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin, 1977.
[5]D. H. Chambers, R. J. Adrian, P. Moin, D. S. Stewart, and H. J. Sung, Karhunen-Loeve expansion of Burger’s model of turbulence.Phys. Fluids 31(9), 2573–2582, 1988. · doi:10.1063/1.866535
[6]H. Choi, R. Temam, P. Moin, and J. Kim, Feedback control for unsteady flow and its application to Burgers equation.J. Fluid Mech. 253, 509–543, 1993. · Zbl 0810.76012 · doi:10.1017/S0022112093001880
[7]H. Crauel and F. Flandoli, Attractors for random dynamical systems,Prob. Th. Rel. Fields 100, 365–393, 1994. · Zbl 0819.58023 · doi:10.1007/BF01193705
[8]H. Crauel and F. Flandoli, Hausdorff dimension of invariant sets for random dynamical systems,J. Dynamics Differential Equations, 1994.
[9]G. Da Prato and D. Gatarek, Stochastic Burgers equation with correlated noise, Preprint 4, Scuola Normale Superiore di Pisa, 1994.
[10]G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions.Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 1992.
[11]G. Da Prato, A. Debussche, and R. Temam, Stochastic Burger’s equation.Nonlin. Diff. Eq. Appl. 1, 389–402, 1994. · Zbl 0824.35112 · doi:10.1007/BF01194987
[12]F. Flandoli, Dissipativity and invariant measures for stochastic Navier-Stokes equations.Nonlin. Diff. Eq. Appl. 1, 403–423, 1994. · Zbl 0820.35108 · doi:10.1007/BF01194988
[13]F. Flandoli and D. Gatarek, Martingale and stationary solutions for stochastic Navier-Stokes equations, Preprint 14, Scuola Normale Superiore di Pisa.Prob. Th. Rel. Fields 102(3), 367–391, 1995. · Zbl 0831.60072 · doi:10.1007/BF01192467
[14]F. Flandoli and B. Maslowski, Ergodicity of the 2-D Navier-Stokes equation under random perturbations, Preprint 20, Scuola Normale Superiore di Pisa.Comm. Math. Phys. 172(1), 119–141, 1995. · Zbl 0845.35080 · doi:10.1007/BF02104513
[15]J. K. Hale,Asymptotic Behaviour of Dissipative Dynamical Systems, Mathematical Surveys and Monographs, Vol. 25, AMS, Providence, 1988.
[16]A. Haraux, Attractors of asymptotically compact processes and applications to nonlinear partial differential equations.Comm. PDE 13(11), 1383–1414, 1988. · Zbl 0676.35008 · doi:10.1080/03605308808820580
[17]A. Haraux,Systèmes Dynamiques Dissipatifs et Applications. Collection RMA 17, Masson, Paris, 1991.
[18]I. Hosokawa and K. Yamamoto, Turbulence in the randomly forced one dimensional Burgers flow.J. Stat. Phys. 13, 245, 1975. · doi:10.1007/BF01012841
[19]H. Morimoto, Attractors of probability measures for semilinear stochastic evolution equations.Stoch. Anal. Appl. 10, 205–212, 1992. · Zbl 0752.60045 · doi:10.1080/07362999208809263
[20]B. Schmalfu, Measure Attractors of the Stochastic Navier-Stokes equation, Report 258, Institut für Dynamische Systeme, Bremen, 1991.
[21]R. Temam,Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.
[22]M. I. Vishik,Asymptotic Behaviour of Solutions of Evolutionary Equations, Cambridge University Press, Cambridge, 1992.
[23]M. I. Vishik and A. V. Fursikov,Mathematical Problems of Statistical Hydromechanics, Kluver, Dordrecht, 1980.
[24]H. F. Yashima,Equations de Navier-Stokes Stochastiques Non Homogenes et Applications, Tesi di perfezionamento, Scuola Normale Superiore, Pisa, 1992.